On commuting operators solving Gleason's problem

D. Alpay, C. Dubi

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

We prove the uniqueness of commuting operators solving Gleason's problem for certain spaces of functions analytic in the unit ball.

Original languageEnglish
Pages (from-to)3285-3293
Number of pages9
JournalProceedings of the American Mathematical Society
Volume133
Issue number11
DOIs
StatePublished - 1 Nov 2005

ASJC Scopus subject areas

  • Mathematics (all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'On commuting operators solving Gleason's problem'. Together they form a unique fingerprint.

Cite this